# SDR AALA2020022199017

- Difficulty date: February 18, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323ER
- Aircraft serial: 33538
- Aircraft time: 18,229 hours, 1,949 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE ALERT MESSAGE ASSOCIATED WITH CREW REST MAIN OR SMOKE REST AREA, NO SMOKE WAS FOUND. MAINTENANCE PERFORMED SATISFACTORY SYSTEM REST CHECK PER AMM 26-14-30. NO FAULTS NOTED.
